Jump to content
Skyler

☼ Skyler: Completed: Benzo/Lyrica/Requip Tapers

Recommended Posts

Marsha   
Marsha

This is a very encouraging experience skyler. I am very happy for and for your continuing good health.

Share this post


Link to post
Share on other sites
Skyler   
Skyler

Thanks Elbee and Marsha.  The biggest + in tapering is patience.  Had I realized this whole deal would take me 6 years at the outset.. I dunno.. guess I would have been flummoxed to say the very least!  At the outset, I thought six months was alot... WOW, was I ever disabused! 

Share this post


Link to post
Share on other sites
manymoretodays   
manymoretodays

Just want to touch base and let folks know I'm still doing well.... went down real gradual like, kind of drifted off the lower doses... I did not jump.. at the lowest end of the taper, when reducing by 10% no longer worked because the amount of the reductions (despite using a goodly amount of water to mix) was no longer readable on the syringe, I divided the doses into even amounts and reduced further that way.  I had a few muscle spasms, nothing major, about three weeks out, and that was it, no other unpleasant sequella.

 

Ahhh.  Good to know as I am having something going on in my left hip flexor area.  Maybe it's a muscle spasm?  And......now......... I will hold on any further trileptal reductions until I am clear of it.  It's awfully painful and mobility limiting at times.  Learning to live with it and hate to report my usage of ibuprofen.........quite painful though.  What did you do to cope with the muscle spasms.......if you have time?   I'm now doing ice and heat, coconut oil to the area........some exercises that are pain site specific........and decreasing the ibuprofen as well...........  I might have some flexeril around.......but unsure of it's mechanism of action or side effects so I won't try it........unless you think a mini dose might help.

 

Yah.....patience and changing.......trying to change some of my more typical reactions to emo or physical pain........which were for me........doing what the doctor said........basically ingesting medications.

 

Happy for you too!

 

You did say lyrica was like trileptal awhile back?  Hope so...... :)   But if not......I'll be the idiot clown for just a couple seconds...... :blush:

Share this post


Link to post
Share on other sites
Skyler   
Skyler

Both Trileptal and Lyrica are anticonvulsants.. but I don't think of them as 'close' cousins...  The muscle spasms I had were episodic.. if I cut too soon or by too much, I would have bouts of them.. the spasms would last for maybe, at most, 15 minutes, and time limited themselves.  Most were in my feet and legs (some in the abdominal wall.. but not so much), I'd have to put weight on my feet for 10 min or so to get them to stop.  The spasms were triggered off by mechanical action.. for example, walking around a supermarket for an hour, etc.

Share this post


Link to post
Share on other sites
manymoretodays   
manymoretodays

Thanks.  Mine are in my Left hip flexor region.  Maybe a pinched nerve or spasms.  Day 4.  Very ouchy and mobility limiting.  Often can't bend at all and tolerate the pain and have been favoring the Left leg a lot.  When the pain comes on........man it's more than 10 minutes.  Continuous at times and not episodic.

 

A reprieve today.......... if I push and focus and get somewhere out of the house or body so to speak........much improved.  But woah.  It has been intense suffering. 

 

Maybe triggered by a mild walk the day before or........my last drop in dosage.

 

Anyway.........nice reprieve today.......may it last.

 

In anycase I will go slow, slow, slow now with further tapering.  And hope that I have felt the worst of this.  Sheesh. 

 

Thank you again for sharing your experience even if from a "distant" cousin medication.  :)   It kind of helped to think of them, the spasms........rather than total bone disintegration and lifelong limitations in mobility.  My mind will just take off on a life of it's own with severe physical pain.  Learning how to control it.

Share this post


Link to post
Share on other sites
Bobo32   
Bobo32

hey skyler,

Im glad you made it.

Just one question about tinnitus and crawling bugs, do you still have them? Im 5 months in withdrawal but still have those. Did not reduce dosage as slowly as you did though

 

Share this post


Link to post
Share on other sites
Skyler   
Skyler

Unfortunately, I still have tinnitus... it's the result of some sort of damage that was done to the auditory nerve. Just now I'm in a minor uptick, which means I have to identify the agent that is causing the increase... I'm thinking it's the ice tea flavoring I use.. or it could be I'm taking too much calcium again. So it's not just heavy duty drugs that can tweak it, but as long as I'm mindful, I keep it to an acceptable level.

 

Hope you manage it well going forward..

 

Skyler

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.